| Catalog Number |
02.12.E0411FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Joint Laxity (4526)
| Date of Event |
04/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 april 2024.Lot 2310258: (b)(4) items manufactured and released on 22-may-2023.Expiration date: 2028-05-08.No anomalies found related to the problem.To date, (b)(64) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 6 months from the primary, the patient came in reporting pain and tightness in the knee due to scar tissue that had developed.The surgeon cleaned out the scar tissue and downsized the poly (from 11 mm to 10 mm).The surgery was completed successfully.